# SDR CALA2015021293148

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 97,617 hours, 11,593 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Motor
- Condition: Odor
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN SERVICE ELEVATOR SHAFT, DEACTIVATED THE MOTORS IAW MEL.  VERIFIED NO EVIDENCE OF ODOR IN ELEVATOR SHAFT EXCEPT MOTORS.  THERE IS THE ELEC ODOR FROM HOT MOTORS.  CHECKED THE ELEVATOR & WIRES ARE NORMAL.
